MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE COMP PLATE, 2-HOLE STR, 25MM; PLATE, FIXATION, BONE

ARTHREX, INC. DYNANITE COMP PLATE, 2-HOLE STR, 25MM; PLATE, FIXATION, BONE
Model Number DYNANITE® COMP PLATE, 2-HOLE STR, 25MM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a cc joint procedure the ar-8771-0225s nitinol double compression plate was attached to bone on one side with a bbtak.The other side was drilled with a 2.5 drill through val guide for a 3.0 hybrid kreulock screw.The kreulock screw did not compress the plate to bone and distracted.As the screw locked into the threads of the plate, the round hole snapped clean off the plate, leaving the plate unusable.There was no harm done to the patient and the screw was easily removed.

Brand Name
DYNANITE COMP PLATE, 2-HOLE STR, 25MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11655733
Report Number1220246-2021-02899
Device Sequence Number17201207
Product Code HRS
UDI-Device Identifier00888867307964
UDI-Public00888867307964
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE® COMP PLATE, 2-HOLE STR, 25MM
Device Catalogue NumberAR-8771-0225S
Device Lot Number10834139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1